# SDR MASA200600661

- Difficulty date: March 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 7,940 hours, 5,594 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 70744
- Part serial: 60
- Condition: Malfunctioned
- Location: Rudder Limiter
- Part time: 5,109 hours, 3,190 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7247 IAD - RUDDER LIMIT FAULT.  MX R & R NR 2 SSCU.
